RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 9/1(110), Pages 22–27 (Mi vsgu395)  

Mathematics

On numerical estimate of limits of maximal mean for periodic functions

A. N. Lepilov

The Dept. of Mathematics and Mechanics, Samara State University, Samara, 443011, Russian Federation

Abstract: The scheme of definition of an error of numerical method of calculation of limit of maximal mean for periodic function is offered. The example of calculation of limit of maximal mean is considered.

Keywords: limit of maximal mean, differential inclusion, periodic function.

Full text: PDF file (111 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.9
Received: 18.11.2013

Citation: A. N. Lepilov, “On numerical estimate of limits of maximal mean for periodic functions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 9/1(110), 22–27

Citation in format AMSBIB
\Bibitem{Lep13}
\by A.~N.~Lepilov
\paper On numerical estimate of limits of maximal mean for periodic functions
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 9/1(110)
\pages 22--27
\mathnet{http://mi.mathnet.ru/vsgu395}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu395
  • http://mi.mathnet.ru/eng/vsgu/y2013/i91/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:34
    Full text:20
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019